# SDR ASAA2013120596782

- Difficulty date: December 5, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: 65C161219
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD GIRT BAR BRACKET IS CORRODED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-51-1A-1, DETAIL 1X.  R & R L1 FWD GIRT BAR BRACKET IAW SRM 51-40-02-06-0 AND AMM 20-50-11-912-002, TABLE 203.
